# SDR GTIA040087

- Difficulty date: January 16, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND L1 DOOR SLIDE IS COMING UNPACKED.  REPLACED L1 DOOR SLIDE.  (M)
